Skip navigation
Please use this identifier to cite or link to this item: https://ela.kpi.ua/handle/123456789/3719
Title: Некоторые необходимые и достаточные условия изоморфизма коммутативных гиперкомплексных числовых систем
Other Titles: Some Necessary and Sufficient Conditions for Isomorphism of Commutative Hypercomplex Numerical Systems
Authors: Калиновский, Я. А.
Бояринова, Ю. Е.
Kalinovskiy, J. A.
Boyarinova, Y. E.
Issue Date: 2012
Publisher: Век+
Citation: Калиновский Я. А. Некоторые необходимые и достаточные условия изоморфизма коммутативных гиперкомплексных числовых систем / Калиновский Я. А., Бояринова Ю. Е. // Вісник НТУУ «КПІ». Інформатика, управління та обчислювальна техніка : збірник наукових праць. – 2012. – Вип. 55. – С. 205–210. – Бібліогр.: 5 назв.
URI: http://ela.kpi.ua/handle/123456789/3719
Appears in Collections:Вісник НТУУ «КПІ». Інформатика, управління та обчислювальна техніка: збірник наукових праць, Вип. 55

Files in This Item:
File Description SizeFormat 
55_28.pdf347.73 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.